# SDR 2009F00103

- Difficulty date: September 2, 2009
- Submitted: October 31, 2009
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 86,313 hours, 31,846 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Bs 1660 L15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 1660 LONGERON 15 RT. REMOVE AND REPLACE THIS REPAIR AT R-2 AFT DOOR JAMB WITH REPAIR IAW APPROVED DATA. INDICATE REINSPECTION INTERVAL IF REQUIRED.  (MAJOR REPAIR)
